Uniqueness and examples of compact toric Sasaki-Einstein metrics

Koji Cho, Akito Futaki, Hajime Ono

Research output: Contribution to journalArticlepeer-review

40 Citations (Scopus)


In [11] it was proved that, given a compact toric Sasaki manifold with positive basic first Chern class and trivial first Chern class of the contact bundle, one can find a deformed Sasaki structure on which a Sasaki-Einstein metric exists. In the present paper we first prove the uniqueness of such Einstein metrics on compact toric Sasaki manifolds modulo the action of the identity component of the automorphism group for the transverse holomorphic structure, and secondly remark that the result of [11] implies the existence of compatible Einstein metrics on all compact Sasaki manifolds obtained from the toric diagrams with any height, or equivalently on all compact toric Sasaki manifolds whose cones have flat canonical bundle. We further show that there exists an infinite family of inequivalent toric Sasaki-Einstein metrics on S5 # k(S2 × S3) for each positive integer k.

Original languageEnglish
Pages (from-to)439-458
Number of pages20
JournalCommunications in Mathematical Physics
Issue number2
Publication statusPublished - Jan 2008

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics


Dive into the research topics of 'Uniqueness and examples of compact toric Sasaki-Einstein metrics'. Together they form a unique fingerprint.

Cite this